RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1979, Volume 24, Issue 4, Pages 673–691 (Mi tvp2890)  

This article is cited in 2 scientific papers (total in 2 papers)

Rough limit theorems on large deviations for Markov stochastic processes. III

A. D. Wentzell

Moscow

Abstract: This is the continuation of the papers [8], [9]. In [9] some rough limit theorems were deduced from the estimates of [8]. These theorems are analogous to the limit theorems for the sums of independent random variables concerning «very large» deviations of order $\sqrt n$. In the present paper rough limit theorems for some other classes of families of Markov processes are derived from the estimates of [8] (slighthly modified); some of them are analogous to limit theorems concerning «not very large» deviations (those of order $o(\sqrt n)$ for the sums of independent random variables.

Full text: PDF file (1027 kB)

English version:
Theory of Probability and its Applications, 1980, 24:4, 675–692

Bibliographic databases:

Received: 20.04.1978

Citation: A. D. Wentzell, “Rough limit theorems on large deviations for Markov stochastic processes. III”, Teor. Veroyatnost. i Primenen., 24:4 (1979), 673–691; Theory Probab. Appl., 24:4 (1980), 675–692

Citation in format AMSBIB
\Bibitem{Ven79}
\by A.~D.~Wentzell
\paper Rough limit theorems on large deviations for Markov stochastic processes.~III
\jour Teor. Veroyatnost. i Primenen.
\yr 1979
\vol 24
\issue 4
\pages 673--691
\mathnet{http://mi.mathnet.ru/tvp2890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=550526}
\zmath{https://zbmath.org/?q=an:0447.60024}
\transl
\jour Theory Probab. Appl.
\yr 1980
\vol 24
\issue 4
\pages 675--692
\crossref{https://doi.org/10.1137/1124083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KW11900001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2890
  • http://mi.mathnet.ru/eng/tvp/v24/i4/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Borovkov, “Boundary-value problems, the invariance principle, and large deviations”, Russian Math. Surveys, 38:4 (1983), 259–290  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Piterbarg, V. R. Fatalov, “The Laplace method for probability measures in Banach spaces”, Russian Math. Surveys, 50:6 (1995), 1151–1239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:260
    Full text:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021